Path: Top -> Journal -> Jurnal Internasional -> Fuzzy Information and Engineering -> 2018 -> Volume 10, Issue 3

Fuzzy Stochastic Linear Fractional Programming based on Fuzzy Mathematical Programming

Journal from gdlhub / 2020-07-06 11:11:22
Oleh : S. H. Nasseri, S. Bavandi, Fuzzy Information and Engineering
Dibuat : 2020-07-06, dengan 1 file

Keyword : Trapezoidal fuzzy number, linear fractional programming problem, fuzzy Stochastic linear fractional programming problem, chance-constrained programming, fuzzy mathematical programming, multi-objective linear fractional programming problem
Url : http://
Sumber pengambilan dokumen : web

In this paper, we consider a Fuzzy Stochastic Linear Fractional Programming problem (FSLFP). In this problem, the coefficients and scalars in the objective function are the triangular fuzzy number and technological coefficients and the quantities on the right side of the constraints are fuzzy random variables with the specific distribution. Here we change an FSLFP problem to an equivalent deterministic Multi-objective Linear Fractional Programming (MOLFP) problem. Then by using Fuzzy Mathematical programming approach transformed MOLFP problem is reduced single objective Linear programming (LP) problem. A numerical example is presented to demonstrate the effectiveness of the proposed method.

Beri Komentar ?#(0) | Bookmark

PropertiNilai Properti
ID Publishergdlhub
OrganisasiFuzzy Information and Engineering
Nama KontakHerti Yani, S.Kom
AlamatJln. Jenderal Sudirman

Print ...


  • , Editor: sukadi